Ask an expert
Question

01 Apr 2003

PMS
Hi,
I have a problem and hope that you can give me advice.
I was put on Ginette about 2 years ago. I got married laste year and now we are thinking of starting a family. I stoped drinking my pills about two weeks ago, but now I have my period, but it's 9 days early. What can the cause be?
Please advise as I am very confused.
Thanks
Chilly
Answer 434 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There can be some irregularity of periods for the first two or three months after stopping the Pill as the body readjusts.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.